The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (147 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 4, 2004, pp. 713–720
DOI: 10.4171/ZAA/1217

Published online: 2004-12-31

Banach Frames for Conjugate Banach Spaces

P. K. Jain[1], S. K. Kaushik[2] and Lalit K. Vashisht[3]

(1) University of Delhi, India
(2) Kirorimal College, Delhi, India
(3) University of Delhi, India

Retro Banach frames for conjugate Banach spaces have been introduced and studied. It has been proved that a Banach space E is separable if and only if E* has a retro Banach frame. Finally, a necessary and sufficient condition for a sequence in a separable Banach space to be a retro Banach frame has been given.

Keywords: Banach frames

Jain P. K., Kaushik S. K., Vashisht Lalit K.: Banach Frames for Conjugate Banach Spaces. Z. Anal. Anwend. 23 (2004), 713-720. doi: 10.4171/ZAA/1217